# SDR 95ZZZX1116

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103825881
- Condition: Cracked
- Location: Mag
- Component: Bendix, D6LN2031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS MAGNETO WAS OVERHAULED BY ELECTRO SYSTEMS, INC., IN 1987.  AT THAT TIME, ELECTRO SYSTEMS AFTERMARKET COILS WERE INSTALLED.  UPON DISASSEMBLY FOR OVERHAUL, DISCOVERED THE COIL WAS CRACKED IN SEVERAL PLACES.
